M.I. Bhat and S. Shafi, H-monotone operators with an application to a system of nonlinear implicit variational
inclusions, Caspian J. Appl. Math. Eco. Econ. 4 (2) (2016) 22–39.
 M.I. Bhat and S. Shafi, An iterative algorithm for a system of generalized mixed variational inclusion problems,
Int. J. Modern Math. Sci. (2017) 1–18.
 J. Biazar and B. Ghanbary, A new technique for solving systems of nonlinear equations, Appl. Math. Sci. 2(55)
 S.S. Chang, J.K. Kim and K.H. Kim, On the existence and iterative approximation problems of solutions for
set-valued variational inclusions in Banach spaces, J. Math. Anal. Appl. 268 (2002), 89–108.
 X.P. Ding and C.L. Luo, Perturbed proximal point algorithms for general quasi-variational-like inclusions, J.
Comput. Appl. Math. 113 (1-2) (2000) 153–165.
 X.P. Ding and K.K. Tan, A minimax inequality with applications to existence of equilibrium point and fixed point
theorems, Colloq. Math. 63 (1992) 233–247.
 J.R. Giles, Classes of semi-inner product spaces, Trans. Am. Math. Soc. 129 (1967) 436–446.
 A. Hassouni and A. Moudafi, A perturbed algorithm for variational inclusions, J. Math. Anal. Appl. 185 (3)
 K.R. Kazmi, Mann and Ishikawa Type Perturbed Iterative Algorithms for Generalized Quasivariational Inclusions,
J. Math. Anal. Appl. 209 (1997) 572–584.
 K.R. Kazmi and M.I. Bhat, Iterative algorithm for a system of nonlinear variational-like inclusions, Comput.
Math. Appl. 48 (12) (2004) 1929–1935.
 K.R. Kazmi and M.I. Bhat, Convergence and stability of iterative algorithms for generalized set-valued variationallike inclusions in Banach spaces, Appl. Math. Comput. 166 (2005) 164–180.
 K.R. Kazmi, M.I. Bhat and N. Ahmad, An iterative algorithm based on M-proximal mappings for a system of
generalized implicit variational inclusions in Banach spaces, J. Comput. App. Math. 233 (2009) 361–371.
 J.K. Kim and M.I. Bhat, Approximation solvability for a system of implicit nonlinear variational inclusions with
H-monotone operators, Demonstr. Math. 51 (2018) 241–254.
 J.K. Kim and D. S. Kim, A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces,
J. Convex Anal. 11 (1) (2004) 225–243.
 L.S. Liu, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive mappings in Banach
spaces, J. Math. Anal. Appl. 194 (1995) 114–125.
 J. Lou, X.F. He and Z. He, Iterative methods for solving a system of variational inclusions involving H-η-monotone
operators in Banach spaces, Comput. Math. Appl. 55 (2008) 1832–1841.
 G. Lumer, Semi inner product spaces, Trans. Am. Math. Soc. 100 (1961) 29–43.
 X.P. Luo and N.J. Huang, (H, ϕ)-η-monotone operators in Banach spaces with an application to variational
inclusions, Appl. Math. Comput. 216 (2010) 1131–1139.
 S.B. Nadler, Multivalued contraction mappings, Pacific J. Math. 30 (1969) 475–488.
 M.A. Noor, K.A. Noor, A. Eisa and M. Waseem, Some new iterative methods for nonlinear equations, Mathematical Problems in Engineering doi:10.1155/2010/198943.
 N.K. Sahu, R.N. Mohapatra, C. Nahak and S. Nanda, Approximation solvability of a class of A-monotone
implicit variational inclusion problems in semi-inner product spaces, Appl. Math. Comput. 236 (2014) 109–117.
 G. Tang and X. Wang, A perturbed algorithm for a system of variational inclusions involving H(., .)-accretive
operators in Banach spaces, J. Comput. Appl. Math. 272 (2014) 1–7.
 R.U. Verma, General convergence analysis for two-step projection methods and applications to variational problems, Appl. Math. Lett. 18 (2005) 1286–1292.
 R.U. Verma, Approximation solvability of a class of nonlinear set-valued inclusions involving (A, η)-monotone
mappings, J.Math. Appl. Anal. 337 (2008) 969–975.
 R.U. Verma, General class of implicit variational inclusions and graph convergence on A-maximal relaxed monotonicity, J. Optim. Theory Appl. 155(1) (2012) 196–214.
 H.K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (12) (1991) 1127-1138.
 X.J. Zhou, G. Chen, Diagonal convexity conditions for problems in convex analysis and quasivariational inequalities, J. Math. Anal. Appl. 132 (1998) 213–225.
 Y.Z. Zou and N.J. Huang, H(·, ·)-accretive operators with an application for solving variational inclusions in
Banach spaces, Appl. Math. Comput. 204 (2008) 809–816.
 Y.Z. Zou and N.J. Huang, A new system of variational inclusions involving H(·, ·)-accretive operator in Banach
spaces, Appl. Math. Comput. 212 (2009) 135-144.